Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 34, NWS Grand Rapids, MI

April 22, 2012

NWS Grand Rapids, MI issued this small craft advisory at Apr 22, 2012, 10:07 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 10:07 AM EDT (14:07 UTC)
Expired
Apr 23, 2012, 4:13 PM EDT
In force
30 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WHUS73 KGRR 221407
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1007 AM EDT SUN APR 22 2012

LMZ848-849-222215-
/O.NEW.KGRR.SC.Y.0034.120422T1407Z-120423T1500Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1007 AM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. 

* WINDS...NORTH 15 TO 30 KNOTS.

* WAVES...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
6 follow-up statements
607 
WHUS73 KGRR 222004
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
404 PM EDT SUN APR 22 2012

LMZ848-849-230415-
/O.CON.KGRR.SC.Y.0034.000000T0000Z-120423T1500Z/
/O.NEW.KGRR.GL.A.0008.120423T1500Z-120424T2100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
404 PM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON. 

* WINDS...NORTH 15 TO 25 KNOTS TONIGHT... INCREASING TO NEAR 35
  KNOTS FOR MONDAY AFTERNOON INTO TUESDAY.

* WAVES...2 TO 4 FEET TONIGHT...BUILDING TO 4 TO 7 FEET FOR MONDAY
 AFTERNOON INTO TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ844>847-230415-
/O.NEW.KGRR.GL.A.0008.120423T1500Z-120424T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
404 PM EDT SUN APR 22 2012

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON. 

* WINDS...NORTH TO NORTHWEST WINDS UP TO 35 KNOTS. 

* WAVES...BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MEADE
655 
WHUS73 KGRR 222234
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
634 PM EDT SUN APR 22 2012

LMZ844>847-230645-
/O.EXA.KGRR.SC.Y.0034.000000T0000Z-120423T1500Z/
/O.CON.KGRR.GL.A.0008.120423T1500Z-120424T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
634 PM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. 

* WINDS...NORTH 15 TO 25 KNOTS TONIGHT... INCREASING TO NEAR 35 
  KNOTS FOR MONDAY AFTERNOON INTO TUESDAY. 

* WAVES...2 TO 4 FEET TONIGHT...BUILDING TO 4 TO 7 FEET FOR 
  MONDAY AFTERNOON INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ848-849-230645-
/O.CON.KGRR.SC.Y.0034.000000T0000Z-120423T1500Z/
/O.CON.KGRR.GL.A.0008.120423T1500Z-120424T2100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
634 PM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

* WINDS...NORTH 15 TO 25 KNOTS TONIGHT... INCREASING TO NEAR 35 
  KNOTS FOR MONDAY AFTERNOON INTO TUESDAY. 

* WAVES...2 TO 4 FEET TONIGHT...BUILDING TO 4 TO 7 FEET FOR 
  MONDAY AFTERNOON INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
614 
WHUS73 KGRR 230234
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1034 PM EDT SUN APR 22 2012

LMZ844>849-231045-
/O.CON.KGRR.SC.Y.0034.000000T0000Z-120423T1500Z/
/O.CON.KGRR.GL.A.0008.120423T1500Z-120424T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1034 PM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

* WINDS...NORTH 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25
  KNOTS EARLY MONDAY...BECOMING NORTHWEST GALES TO 35 KNOTS.

* WAVES...2 TO 5 FEET TONIGHT...BUILDING TO 3 TO 6 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

JK
887 
WHUS73 KGRR 230806
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
406 AM EDT MON APR 23 2012

LMZ844>849-231615-
/O.EXT.KGRR.SC.Y.0034.000000T0000Z-120424T2300Z/
/O.CAN.KGRR.GL.A.0008.120423T1500Z-120424T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
406 AM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT TUESDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
GALE WATCH. 

* WINDS...NORTHWEST TO 30 KNOTS TODAY...15 TO 25 KNOTS TONIGHT. 

* WAVES...3 TO 5 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
592 
WHUS73 KGRR 231452
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1052 AM EDT MON APR 23 2012

LMZ844>849-232300-
/O.CON.KGRR.SC.Y.0034.000000T0000Z-120424T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1052 AM EDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
TUESDAY...

* WINDS...NORTH NORTHWEST TO 30 KNOTS TODAY THROUGH TUESDAY. 

* WAVES...3 TO 6 FEET TODAY THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
249 
WHUS73 KGRR 232013
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 PM EDT MON APR 23 2012

LMZ844>849-240415-
/O.UPG.KGRR.SC.Y.0034.000000T0000Z-120424T2300Z/
/O.NEW.KGRR.GL.W.0020.120423T2013Z-120424T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
413 PM EDT MON APR 23 2012

...GALE WARNING IN EFFECT UNTIL 7 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST GALES TO 35 KNOTS THROUGH TUESDAY.

* WAVES...3 TO 6 FEET THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 7:27 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 22, 7:27 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
727 AM EDT SUN APR 22 2012

.SYNOPSIS...
ISSUED AT 400 AM EDT SUN APR 22 2012

STRONG LOW PRESSURE MOVING UP THE EAST COAST WILL RESULT IN SEVERAL
DAYS OF COOL AND DRY WEATHER OVER MICHIGAN ALONG WITH BRISK
NORTHERLY WINDS. THE NEXT CHANCE FOR SHOWERS WILL MOST LIKELY COME
WEDNESDAY.

&&

.SHORT TERM...(TODAY THROUGH MONDAY AFTERNOON)
ISSUED AT 400 AM EDT SUN APR 22 2012

MAIN ISSUE IS FROST/FREEZE POTENTIAL AGAIN TONIGHT. SKIES SHOULD BE
CLEAR BUT WINDS WILL LIKELY STAY UP AROUND 5 TO 10 KTS TONIGHT AS
THE PRESSURE GRADIENT STRENGTHENS BETWEEN THE MID ATLANTIC LOW AND
RIDGE TO OUR WEST.

A FREEZE WATCH/WARNING MAY BE REQUIRED FOR ALL OUR PORTIONS OF OUR
FCST AREA TONIGHT GIVEN THE NORTHERLY FLOW CAA. 00Z MET/MAV GUIDANCE
NUMBERS FAVOR OUR NORTHERN FCST AREA MAINLY NORTH OF I-96 FOR BEST
FREEZE POTENTIAL TONIGHT. WILL LET THE DAY SHIFT HOIST THE
APPROPRIATE HEADLINE TO COVER THIS AFTER OUR CURRENT FREEZE HEADLINE
FOR OUR NORTHERN FCST AREA EXPIRES AT 13Z AND AFTER REVIEWING ALL
THE 12Z GUIDANCE/TRENDS.

IT WILL BE SEASONABLY COOL TODAY WITH MAX TEMPS ONLY REACHING THE
LOW TO MID 50S. NNE SFC WINDS WILL RAMP UP TO AROUND 15 TO 20 MPH
THIS AFTN.  COOL TEMPS ONLY IN THE 50S ANTICIPATED AGAIN FOR MONDAY
AFTN WITH PARTLY TO MOSTLY SUNNY SKIES BUT A BRISK NW WIND THAT
SHOULD RAMP UP TO AT LEAST 20 TO 25 MPH MON AFTN WITH HIGHER GUSTS.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 400 AM EDT SUN APR 22 2012

THE 00Z EURO REMAINS SOUTH OF THE GFS WITH THE SFC LOW MOVING
THROUGH DURING THE MID WEEK PERIOD. TRENDED TIMING AND COVERAGE OF
POPS CLOSER TO THE EURO WHICH HAS SHOWN GOOD RUN TO RUN CONSISTENCY
HERE.

ANOTHER CANADIAN SFC HIGH COMES DOWN IN THE WAKE OF THIS LOW FOR THE
END OF THE WEEK WITH FAIR WEATHER BUT FROSTY NIGHTS. IT APPEARS THE
HIGH WILL HOLD IN PLACE INTO THE WEEKEND WITH RETURN FLOW MOISTURE
NOT ARRIVING UNTIL AFTER SATURDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 727 AM EDT SUN APR 22 2012

VFR THROUGH THE PERIOD. WINDS WILL INCREASE THIS AFTERNOON WITH
GUSTS TO NEAR 20 KNOTS AT TIMES BEFORE DIMINISHING IN THE EVENING.

&&

.MARINE...
ISSUED AT 400 AM EDT SUN APR 22 2012

NE WINDS WILL RAMP UP TO AROUND 20 KTS THIS AFTN. THE OFFSHORE
COMPONENT TO THE WIND SHOULD KEEP WAVE HEIGHTS BELOW SCA CRITERIA
OVER OUR NEARSHORE WATERS. WIND SPEEDS MAY FLIRT WITH SCA CRITERIA
THIS AFTN BUT IT WILL BE QUITE MARGINAL. AM MORE CONFIDENT THAT AN
SCA WILL BE NEEDED FOR MONDAY AS WINDS STRENGTHEN AND BACK TO THE
NW.

&&

.HYDROLOGY...
ISSUED AT 400 AM EDT SUN APR 22 2012

NO HYDROLOGY CONCERNS. ALL RIVERS ARE BELOW BANKFULL AND DRY WEATHER
IS FORECAST THIS WEEKEND THROUGH EARLY NEXT WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR MIZ037>040-
     043>046.

LM...NONE.
&&

SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...OSTUNO
AVIATION...OSTUNO
HYDROLOGY...LAURENS
MARINE...LAURENS
Hazardous weather outlook, Apr 22, 5:26 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 AM EDT SUN APR 22 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-230930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
526 AM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-230930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
526 AM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTH GALES TO 35 KNOTS ARE POSSIBLE MONDAY.

OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:59 PM EDTFreeze WarningGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more16 hr
Apr 22, 4:04 PM EDTGale WatchGRR12 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.